# SDR UPS96220625

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 1010-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN AT STR 5L, THE STRINGER TO FRAME TIE CLIPS ARE CRACKED AT FOLLOWING STA 1010, 1050.  REMOVED, FABRICATED AND INSTALLED CLIPS IAW SRM 51-30-2 AND 51-10-1.
